# SDR ASOA201000767

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,490 hours, 13,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM FOUND CORRODED.  REMOVED LT AND RT SIDED OF 280 CROSSBEAM IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01.  PERFORMED LPI, TYPE1, METHOD C ON CUTLINE ON NEW CROSSBEAM FOR FS 280.00 IAW SRM 51-12-00-001-001- IAW MAC NDT INSP PROCEDURE PT-1 NO INDICATIONS NOTED AT THIS TIME.  CUT LINES ON NEW CROSSBEAM REQUIRE PRIME & PAINT IAW SRM 51-12-00-001-001. PRIMED CUTLINE IAW SRM 51-21-16-001-001.  INSTALLED 280 BEAM IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01,51-21-16-001-001-A01, AND 51-23-00-001-001. RESTORED FINISH ON WEBS IAW SRM 51-21-16-001-001-A01.
